MAUDE Adverse Event Report: GENTHERM MEDICAL, LLC HEMOTHERM; HEATER-COOLER

GENTHERM MEDICAL, LLC HEMOTHERM; HEATER-COOLER
Model Number 400CE
Medical Device Problem Code Insufficient Cooling (1130)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/18/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Customer report was received on (b)(6) 2019 ((b)(4)) stating the hemotherm heater-cooler stopped working during a procedure.The hemotherm device alarmed the "ee03" code for "cool thermistor discrepancy." the issue was corrected by replacing the thermistor.Customer reported there was no patient harm.
 
Event or Problem Description
Customer reported the hemotherm stopped working during a procedure and alarmed with the ee03 alarm code.

Brand Name
HEMOTHERM
Common Device Name
HEATER-COOLER
Manufacturer (Section D)
GENTHERM MEDICAL, LLC
12011 mosteller
cincinnati OH 45241
MDR Report Key9491513
Report Number1516825-2019-00014
Device Sequence Number19296182
Product Code DWC
UDI-Device Identifier10613031860221
UDI-Public(01)10613031860221
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K122813
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/18/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number400CE
Device Catalogue Number86022
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/18/2019
Initial Report FDA Received Date12/18/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1